7 doctors weighed in:

I've been spotting for the past 7-8 months. I was switched to a higher dose (natazia (estradiol valerate and dienogest) from beyaz) and it still hasn't stopped. Any suggestions?

7 doctors weighed in
Dr. J. Devon Lowdon
Internal Medicine
6 doctors agree

In brief: Need estrogen

Assuming all things gynecologically are normal--paps, etc.
--breakthrough midcycle bleeding is a symptom of inadequate estrogen support that should mimic the normal midcycle estrogen spike. If this isn't quite what's going on--if the bleeding is at other times, ultrasound and endometrial biopsy may be needed.

In brief: Need estrogen

Assuming all things gynecologically are normal--paps, etc.
--breakthrough midcycle bleeding is a symptom of inadequate estrogen support that should mimic the normal midcycle estrogen spike. If this isn't quite what's going on--if the bleeding is at other times, ultrasound and endometrial biopsy may be needed.
Dr. J. Devon Lowdon
Dr. J. Devon Lowdon
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors